Journals / İstanbul Kuzey Klinikleri / 2021 / Cilt: 8 - Sayı: 4

Low-molecular-weight heparin-associated multiple digital necrosis in a patient as a result of heparininduced thrombocytopenia syndrome

Pages
402–404
Publication Date
2022-10-18
DOI
—
🏛️Bibliographic metadata and full text access for this article are provided via DergiPark.
DergiPark Record ↗
✨

AI Summary & Key Takeaways

AI Insight
⚡ TL;DR(Too Long; Didn't Read)

In this article, we report a case of HITS complicated with multiple digital necrosis after administration of LMWH.

📌 3 Key Takeaways

🎯
Objective & Hypothesis:Heparin-induced thrombocytopenia syndrome (HITS) is a rare complication of low-molecular-weight heparin (LMWH).
📊
Key Findings & Data:It is an autoimmune-mediated side effect of LMWH which is caused by platelet-activating antibodies that recognize platelet factor-4/ heparin complexes.
💡
Conclusion & Impact:In this article, we report a case of HITS complicated with multiple digital necrosis after administration of LMWH.
🔬Design:Research Article
📍Scope:Comprehensive Sample
⚙️Variables:Domain Parameters

Abstract

Heparin-induced thrombocytopenia syndrome (HITS) is a rare complication of low-molecular-weight heparin (LMWH). It is an autoimmune-mediated side effect of LMWH which is caused by platelet-activating antibodies that recognize platelet factor-4/ heparin complexes. Although HITS often leads to thrombosis in large veins and arteries, it can be presented as microvascular thrombosis. In this article, we report a case of HITS complicated with multiple digital necrosis after administration of LMWH.

🔖

Cite This Article

Kabakas, F., Ugurlar, M., Ugurlar, O. Y., Bicer, Y. (2022). Low-molecular-weight heparin-associated multiple digital necrosis in a patient as a result of heparininduced thrombocytopenia syndrome. İstanbul Kuzey Klinikleri, Cilt: 8 - Sayı: 4, 402–404. https://ajindex.com/articles/551284

📄 Full Text PDF Viewer

📄

PDF görüntüleyici hazırlanıyor...

References (7)

  1. McCleave MJ. Free flap failure caused by heparin-induced thrombocytopenia. Microsurgery 2010;30:251–2
  2. Warkentin TE. Heparin-induced thrombocytopenia. Hematol Oncol Clin North Am 2007;21:589–607
  3. Lo GK, Juhl D, Warkentin TE, Sigouin CS, Eichler P, Greinacher A. Evaluation of pretest clinical score (4 T’s) for the diagnosis of heparin-induced thrombocytopenia in two clinical settings. J Thromb Haemost 2006;4:759–65
  4. Tessler O, Vorstenbosch J, Jones D, Lalonde S, Zadeh T. Heparin-induced thrombocytopenia and thrombosis as an under-diagnosed cause of flap failure in heparin-naive patients: a case report and systematic review of the literature. Microsurgery 2014;34:157–63
  5. Greinacher A. Clinical practice. Heparin-induced thrombocytopenia. N Engl J Med 2015;373:252–61
  6. LaMuraglia GM, Houbballah R, Laposata M. The identification and management of heparin-induced thrombocytopenia in the vascular patient. J Vasc Surg 2012;55:562–70
  7. Chang IH, Ha MS, Chi BH, Kown YW, Lee SJ. Warfarin-induced penile necrosis in a patient with heparin-induced thrombocytopenia. J Korean Med Sci 2010;25:1390–3.